ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN 印刷: 2152-5102
ISSN オンライン: 2152-5110

巻:
巻 46, 2019 巻 45, 2018 巻 44, 2017 巻 43, 2016 巻 42, 2015 巻 41, 2014 巻 40, 2013 巻 39, 2012 巻 38, 2011 巻 37, 2010 巻 36, 2009 巻 35, 2008 巻 34, 2007 巻 33, 2006 巻 32, 2005 巻 31, 2004 巻 30, 2003 巻 29, 2002 巻 28, 2001 巻 27, 2000 巻 26, 1999 巻 25, 1998 巻 24, 1997 巻 23, 1996 巻 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i6.80
pages 621-632

Calculation of Two-Dimensional Unsteady Supercavities at Arbitrary Time Dependence

V. N. Semenenko
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

要約

A technique is proposed for calculating the length and shape of a two-dimensional unsteady supercavity past a slender wedge at arbitrary time dependence. A finite-difference discretization with respect to time is used. In each time step the solution is calculated by the method of discrete singularities, and varying cavity length is found from the condition of the cavity pressure constancy. The computational examples for natural supercavity evolution at different types of the cavitating wedge deformations are presented. A comparison with the simplified version of this approach is given for the case of periodic time dependence.


Articles with similar content:

Calculation of the 2D Supercavity Shape under Harmonic Perturbationst
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 5
V. N. Semenenko
Analytical Regularization of Dual Series Equations in the Basis of Prolate Angular Spheroidal Functions
Telecommunications and Radio Engineering, Vol.55, 2001, issue 10-11
V. N. Koshparyonok
Computational CORDIC Algorithm for Electromagnetic Scattering Problem
Telecommunications and Radio Engineering, Vol.63, 2005, issue 7-12
S. V. Mizrakhy
Electromagnetic Wave Scattering by a Superconducting Sphere Located Near a Flat Interface of Two Media
Telecommunications and Radio Engineering, Vol.54, 2000, issue 2
Victor Filippovich Kravchenko, Victor Tikhonovich Erofeenko, Anatolii Vasilievich Moshinskii
Radiation
FUNDAMENTALS OF A NEW METHOD FOR THE SOLUTION OF THE RADIATIVE TRANSFER EQUATION

ICHMT DIGITAL LIBRARY ONLINE, Vol.11, 2004, issue
Pedro Coelho